Skip to main content
Sign In

University of Colorado Denver College of Liberal Arts and Sciences

Mathematical & Statistical Sciences Logo
 

Faculty & Staff Directory

Florian Pfender, Ph.D.


Assistant Professor

Email: Florian.Pfender@ucdenver.edu
Website: http://math.ucdenver.edu/~fpfender
Office Location: CU 618
Phone: (303) 315 1715

Areas of Expertise:

Graph Theory and Combinatorics

Education & Degrees

Ph.D. 2002 Emory University, Atlanta

Bio

Selected Publications

  1. Extremal Graphs Having No Stable Cutsets , (with Van Bang Le), Electron. J. Combin. 20 (2013), no. 1, Paper 35, 7pp.
  2. Rainbow Matchings of Size delta(G) in Properly Edge-Colored Graphs , (with Jennifer Diemunsch, Michael Ferrara, Allan Lo, Casey Moffatt and Paul S. Wenger), Electron. J. Combin. 19 (2012), no. 2, Paper 52, 11 pp.
  3. Cycle Spectra of Hamiltonian Graphs (with Kevin G. Milans, Dieter Rautenbach, Friedrich Regen and Douglas B. West), to appear in Journal of Combinatorial Theory Ser. B. 102 (2012), no. 4, 869-874.
  4. Complete subgraphs in multipartite graphs, Combinatorica 32 (2012), 483-495.
  5. New Ore-type conditions for H-linked graphs , (with Michael Ferrara, Ron Gould, Michael Jacobson, Jeffrey Powell, Thor Whalen), Journal of Graph Theory 71 (2012), no. 1, 69-77.
  6. Total edge irregularity strength of large graphs , Discrete Mathematics 312 (2012) 229-237.
  7. A new upper bound for the irregularity strength of graphs, (with Maciej Kalkowski and Michal Karonski), SIAM Journal on Discrete Mathematics. 25 (2011) 1319-1321.
  8. An iterative approach to the irregularity strength of trees , (with Michael Ferrara, Ron Gould and Michal Karonski), Discrete Applied Math 158 (2010), 1189-1194.
  9. Rooted induced trees in triangle-free graphs. Journal of Graph Theory 64 (2010), 206-209.
  10. Vertex-coloring edge-weightings: Towards the 1-2-3 conjecture, (with Maciej Kalkowski and Michal Karonski), Journal of Combinatorial Theory Ser. B 100 (2010), 347-349.
  11. Vertex-coloring edge-weightings with integer weights at most 6, (with Maciej Kalkowski and Michal Karonski), Rostocker Mathematisches Kolloquium. 64 (2009), 39-44.
  12. Critical graphs for subpancyclicity of 3-connected claw-free graphs , (with Ron Gould and Tomasz Luczak), Journal of Graph Theory 62 (2009), 263-278.
  13. A Note on Cycle Spectra of Line Graphs , Discrete Mathematics, 309 (2009), 2922-2924.
  14. Visibility Graphs of Point Sets in the Plane , Discrete & Computational Geometry 39 (2008) Issue 1-3, 455-459.
  15. Improved Delsarte bounds for spherical codes in small dimensions , J. Combin. Theory Ser. A 114 (2007) Issue 6, 1133-1147.
  16. Hamiltonicity and forbidden subgraphs in 4-connected graphs , Journal of Graph Theory 49 (2005) Issue 4, 262-272.
  17. Graph Minors and Linkages , Journal of Graph Theory 49 (2005) Issue 1, 75-91, (with Guantao Chen, Ron Gould, Ken-ichi Kawarabayashi and Bing Wei).
  18. Kissing numbers, sphere packings, and some unexpected proofs , AMS Notices 51 (2004) No. 8 (September) , (with Günter Ziegler).
  19. Linear Forests and Ordered Cycles , Discussiones Mathematicae Graph Theory 24 (2004) No.3, 359-372, (with Guantao Chen, Ralph Faudree, Ron Gould, Michael Jacobson and Linda Lesniak).
  20. Pancyclicity in 3-connected graphs: pairs of forbidden subgraphs , Journal of Graph Theory 47 (2004) Issue 3, 183-202, (with Ron Gould and Tomasz Luczak).
  21. Claw-free 3-connected P11-free Graphs are Hamiltonian , Journal of Graph Theory 47 (2004) Issue 2, 111-121, (with Tomasz Luczak).
  22. 2-Factors in Hamiltonian Graphs , Ars Combinatoria 72 (2004), 287-293 .
  23. New Conditions for k-ordered Hamiltonian Graphs , Ars Combinatoria 70 (2004), 245-255 , (with Guantao Chen and Ron Gould).
  24. Extremal Graphs for Intersecting Cliques Journal of Combinatorial Theory Ser. B 89 (2003) Issue 2, 159-171 , (with Guantao Chen, Ron Gould and Bing Wei).
  25. On k-ordered Bipartite Graphs , Electronic Journal of Combinatorics 10 (2003), no. 1, Research Paper 11, 12 pp. (electronic) (with Jill Faudree, Ron Gould and Allison Wolf).
  26. On graph irregularity strength , Journal of Graph Theory 41 (2002) Vol.2, 120-137 (with Alan M.Frieze, Ron Gould and Michal Karonski).
  27. Pancyclicity in Claw-free Graphs , Discrete Math. 256 (2002) Vol.1-2, 151-160 (with Ron Gould).
  28. A Result About Dense k-linked Graphs , Congr. Numer. 140 (1999) 209-211.

Courses Taught

Math 3800, Probability and Statistics for Engineers

Math 7409, Applied Combinatorics

Math 7823, Topics in Discrete Math